# SDR VNAA202011049992

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,222 hours, 31,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207543
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT LATCH PIN INTERCOSTALS BETWEEN FS 349 AND FS 364 HAVE AREAS OF CORROSION.  REMOVED AND REPLACED INTERCOSTALS, IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
